MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU373715
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c20- a review of the manufacturing records for the device is going to be conducted.The investigation is in process.Further information is going to be provided.Also was implanted tgu373710/unknown.The device information was requested, however it is not available.The devices remain implanted and are not available for investigation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On a (b)(6) 2018, a patient underwent treatment of a zone 2 thoracic aortic dissection with two gore® tag® thoracic branch endoprostheses and one conformable gore® tag® thoracic endoprostheses as distal extension to aortic component.According to the report all devices were positioned and implanted without issue.Core lab pre-treatment imaging on (b)(6) 2018, showed that the maximum aneurysm/ lesion was 52.5mm.On (b)(6)2018 a false lumen perfusion distal to the device was noted.The maximum aortic diameter was 62mm.On (b)(6) 2018 a reintervention occurred whereby a second ctag device (tgu373710/unknown) was implanted and an embolization procedure of the intercostal vessels with a plug was performed.The patient tolerated the procedure.From (b)(6) 2018 to (b)(6) 2020, core lab follow up imaging revealed that the maximum aortic diameter within treated segment was increased in size from 62mm to 69mm.From (b)(6) 2018 to (b)(6) 2020, core lab follow up imaging revealed that the maximum false lumen diameter decreased from 59.1mm to 23.4mm.On (b)(6) 2020, a distal persistent false lumen perfusion was reported.On (b)(6) 2020, the patient underwent an embolization procedure.Please note that the site confirmed the aneurysm enlargement, the false lumen perfusion and the treatment as an adverse event.
 
Additional Manufacturer Narrative
H6: code c19- a review of the manufacturing records for the device verified the lot met all pre-release specifications.Also was implanted tgu373710/unknown.The device information was requested, however it is not available.The devices remain implanted and are not available for investigation.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to dissection, aortic expansion (e.G., aneurysm) and reoperation.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16969633
Report Number2017233-2023-03945
Device Sequence Number5225189
Product Code MIH
UDI-Device Identifier00733132618187
UDI-Public00733132618187
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2021
Device Model NumberTGU373715
Device Catalogue NumberTGU373715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight103 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American